Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 327213, 8 pages
Research Article

Some Properties of Weighted Pseudo almost Periodic Functions

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Department of Mathematics, Morgan State University, 1700 E Cold Spring Lane, Baltimore, MD 21251, USA

Received 31 August 2013; Revised 14 October 2013; Accepted 5 November 2013

Academic Editor: T. Diagana

Copyright © 2013 Zhe-Ming Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhe-Ming Zheng, Hui-Sheng Ding, and Gaston M. N’Guérékata, “Some Properties of Weighted Pseudo almost Periodic Functions,” Abstract and Applied Analysis, vol. 2013, Article ID 327213, 8 pages, 2013.